# SDR TSAA9580082

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 8000 · Engine Starting System
- Part: Start Valve
- Part number: 35C552651
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT FLIGHT 480 - HNL-KOA - NR 2 START VALVE OPEN LIGHT FLICKERED ON MOMENTARILY IN FLIGHT THEN EXTINGUISHED.  DECLARED IN FLIGHT EMERGENCY.  LANDED WITH NO INCIDENT IN KOA.  CHECKED STARTER AND START VALVE AND CLEANED CANNON PLUG ON START VALVE.  FUNCTIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
